No Cover Image

Journal article 739 views

ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES / Eugene Lytvynov

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 06, Issue: 01, Pages: 73 - 102

Swansea University Author: Eugene Lytvynov

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1631
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:47:55Z
last_indexed 2018-02-09T04:29:03Z
id cronfa1631
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>1631</id><entry>2011-10-01</entry><title>ORTHOGONAL DECOMPOSITIONS FOR L&#xC9;VY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES</title><swanseaauthors><author><sid>e5b4fef159d90a480b1961cef89a17b7</sid><ORCID>0000-0001-9685-7727</ORCID><firstname>Eugene</firstname><surname>Lytvynov</surname><name>Eugene Lytvynov</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Infinite Dimensional Analysis, Quantum Probability and Related Topics</journal><volume>06</volume><journalNumber>01</journalNumber><paginationStart>73</paginationStart><paginationEnd>102</paginationEnd><publisher/><placeOfPublication/><issnPrint>0219-0257</issnPrint><issnElectronic>1793-6306</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2003</publishedYear><publishedDate>2003-12-31</publishedDate><doi>10.1142/S0219025703001031</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Eugene</firstname><surname>Lytvynov</surname><orcid>0000-0001-9685-7727</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 1631 2011-10-01 ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES e5b4fef159d90a480b1961cef89a17b7 0000-0001-9685-7727 Eugene Lytvynov Eugene Lytvynov true false 2011-10-01 SMA Journal Article Infinite Dimensional Analysis, Quantum Probability and Related Topics 06 01 73 102 0219-0257 1793-6306 31 12 2003 2003-12-31 10.1142/S0219025703001031 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2011-10-01T00:00:00.0000000 College of Science Mathematics Eugene Lytvynov 0000-0001-9685-7727 1
title ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
spellingShingle ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
Eugene, Lytvynov
title_short ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
title_full ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
title_fullStr ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
title_full_unstemmed ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
title_sort ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES
author_id_str_mv e5b4fef159d90a480b1961cef89a17b7
author_id_fullname_str_mv e5b4fef159d90a480b1961cef89a17b7_***_Eugene, Lytvynov
author Eugene, Lytvynov
author2 Eugene Lytvynov
format Journal article
container_title Infinite Dimensional Analysis, Quantum Probability and Related Topics
container_volume 06
container_issue 01
container_start_page 73
publishDate 2003
institution Swansea University
issn 0219-0257
1793-6306
doi_str_mv 10.1142/S0219025703001031
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2003-12-31T03:18:47Z
_version_ 1722442032394272768
score 10.852089